Czechoslovak Mathematical Journal

Vol. 66, No. 2, 2016 · Contents


Roberto Amato:
On the fractional differentiability of the spatial derivatives of weak solutions to nonlinear parabolic systems of higher order

Krishnan Selvakumar, Manoharan Subajini:
Classification of rings with toroidal Jacobson graph

Václav Mácha:
A short note on $L^q$ theory for Stokes problem with a pressure-dependent viscosity

Liulan Li, Saminathan Ponnusamy:
Injectivity of sections of convex harmonic mappings and convolution theorems

Mohamed Jalel Atia, Faouzi Thabet:
Quadratic differentials $(A(z-a)(z-b)/(z-c)^2)  d z^2$ and algebraic Cauchy transform

Xuanlong Ma:
On the diameter of the intersection graph of a finite simple group

Takao Ohno, Tetsu Shimomura:
Musielak-Orlicz-Sobolev spaces with zero boundary values on metric measure spaces

Jian-Ping Fang:
Generalizations of Milne's $U(n+1)$ $q$-Chu-Vandermonde summation

Jing Guo, Xiaoxue Li:
On the $k$-polygonal numbers and the mean value of Dedekind sums

Xi Fu, Bowen Lu:
Some characterizations of harmonic Bloch and Besov spaces

Xiaohan Hu, Jiwen Zeng:
Principal blocks and $p$-radical groups

Haiyan Guan, Shenglin Zhou:
Extremely primitive groups and linear spaces

Pavel Híc, Milan Pokorný:
Remarks on $D$-integral complete multipartite graphs

Dylan Airey, Bill Mance, Joseph Vandehey:
Normal number constructions for Cantor series with slowly growing bases

Vincenzo De Filippis:
Annihilating and power-commuting generalized skew derivations on Lie ideals in prime rings

Viorel Vâjâitu:
Grauert's line bundle convexity, reduction and Riemann domains

Jacek Dębecki:
Linear natural operators lifting $p$-vectors to tensors of type $(q,0)$ on Weil bundles

Romi F. Shamoyan, Olivera R. Mihić:
On some new sharp embedding theorems in minimal and pseudoconvex domains

Mehri Nasehi:
Parallel and totally geodesic hypersurfaces of 5-dimensional 2-step homogeneous nilmanifolds

Joe Gildea:
Torsion units for some almost simple groups

Tao Xu, Fang Zhou, Heguo Liu:
Polycyclic groups with automorphisms of order four


[Contents of Czechoslovak Mathematical Journal]